The Cauchy problem for parabolic equations in Zygmund spaces
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 814-819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_6_a9,
author = {A. N. Konenkov},
title = {The {Cauchy} problem for parabolic equations in {Zygmund} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {814--819},
year = {2006},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a9/}
}
A. N. Konenkov. The Cauchy problem for parabolic equations in Zygmund spaces. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 814-819. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a9/